Top
10
Doctor insights on: Does Doxycycline Cause C Diff

Share
1

1
Does doxycycline cause c diff?

Does doxycycline cause c diff?

C. difficile: Doxycycline can alter your colonic bacterial flora so that it allows clostridium difficile to grow out and its toxin then produces damage to the lining of the bowel resulting in diarrhea and worse. If you think this is happening see a doctor asap. ...Read more

See 1 more doctor answer
Dr. Stephen Scholand
429 doctors shared insights

Clostridium Difficile (Definition)

C. Diff, it is a spore forming bacillus that when the micro environment of the colon is modified by antimicrobials, it can germinate and elaborate a toxin causing pseudo membranous colitis, ...Read more


3

3
Had loose stool for a month. Began within 24--48 hours of starting doxycyline hyclate. Not c diff. Now what?

Get colonoscopy...: Loose stools/change in bowel habits for a month duration without logical explanation after stool analysis requires further investigation. The next best test would be a colonoscopy. In the meantime, and you may have already done this, but try taking a probiotic supplement e.g. Align, vsl#3. Good luck! ...Read more

4

4
Can doxycycline cause c difficile?

Can doxycycline cause c difficile?

Yes: Any antibiotic including, Doxycycline can increase your risk of getting c. Difficile diarrhea. However, because Doxycycline has poor activity against anaerobes (the majority of bacteria found in your colon) it is less likely than other antibiotics to cause c. Difficile diarrhea. ...Read more

5

5
Can doxycycline cause tinnitus?

Can doxycycline cause tinnitus?

Not listed: According to the clinical pharmacology database, tinnitus is not a listed side effect for doxycycline. ...Read more

6

6
Can doxycycline cause delay in cycle?

Doxycycline: Doxycycline should not cause delay in menstrual cycle. Potential GU side effects could include: ^ menstrual cramps, bacterial vaginitis or vulvovaginal fungal infections. ...Read more

7

7
Can doxycycline cause /aggravate tinnitus?

Can doxycycline cause /aggravate tinnitus?

Tinnitus: T the mechanism of toxicity is ambiguous but according to some medical scientists ototoxic antibiotics such as tetracycline trigger hearing loss and subsequent tinnitus. .Doxycycline does cause tinnitus. If you dont have hearing loss, it can be reversible. Although, no literature or artcle available to prove it. ...Read more

See 1 more doctor answer
8

8
Doxycycline caused bladder pain, what to do?

See remark: The logical thing to do is STOP the medication. If you have infection and prescribed this drug,have your doctor switch you to another antibiotic....since we have a large variety of medication for infection ...Read more

9

9
Can doxycycline hyclate 100mg cause a cough?

Can doxycycline hyclate 100mg cause a cough?

Not side effect....: Doxycycline does not typically have cough as a side-effect. However, an allergic reaction could cause bronchospasm which could cause a cough. So, if you are also short of breath, contact your doctor for evaluation. ...Read more

Dr. John Landi
593 doctors shared insights

Vibramycin (Definition)

Vibramycin is a tetracyclic agent which is a kind of serotonin-norepinephrine reuptake inhibiting drug (atypical anti-psychotic ...Read more


Dr. Stephen Scholand
472 doctors shared insights

Vibra Tabs (Definition)

Vibra-Tabs is a tetracyclic agent which is a kind of serotonin-norepinephrine reuptake inhibiting drug (atypical anti-psychotic ...Read more